MathSciNet Relay Station
MathSciNet bibliographic data
MR1671452 (2000b:22018) 22E55 (11F70)
Ginzburg, David; Rallis, Stephen; Soudry, David On a correspondence between cuspidal representations of ${\rm GL}\sb {2n}$ and $\widetilde{\rm Sp}\sb {2n}$. J. Amer. Math. Soc. 12 (1999), no. 3, 849–907.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement